Alert archive / Ohio / Freeze Warnings in 2012

Freeze Warning 12, NWS Wilmington, OH

October 10, 201212 counties in Kentucky; 17 counties in Ohio; 4 counties in Indiana

NWS Wilmington, OH issued this freeze warning at Oct 10, 2012, 3:17 AM EDT for 12 counties in Kentucky; 17 counties in Ohio; 4 counties in Indiana. It took effect at Oct 11, 2012, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2012, 3:17 AM EDT (07:17 UTC)
In effect from
Oct 11, 2012, 12:00 AM EDT
Expired
Oct 11, 2012, 10:00 AM EDT
In force
10 hr
Issued by
NWS Wilmington, OH
All 33 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS71 KILN 100717
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
317 AM EDT WED OCT 10 2012

KYZ100-OHZ082-088-101530-
/O.UPG.KILN.FZ.A.0010.121011T0400Z-121011T1400Z/
/O.NEW.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/
/O.CON.KILN.FR.Y.0007.000000T0000Z-121010T1400Z/
LEWIS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...PIKETON...PORTSMOUTH
317 AM EDT WED OCT 10 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF SOUTHERN OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS WILL BE IN THE MIDDLE 30S THIS MORNING...AND UPPER
  20S TO AROUND 30 DEGREES TONIGHT.

* TIMING...FROST WILL BE PRESENT ACROSS THE AREA THIS MORNING.
  TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT INTO
  THURSDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ073>075-080-KYZ089>099-OHZ046-055-061>064-070>073-077>081-
101530-
/O.UPG.KILN.FZ.A.0010.121011T0400Z-121011T1400Z/
/O.NEW.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-DELAWARE-
FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-
CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...DELAWARE...COLUMBUS...
DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
317 AM EDT WED OCT 10 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO...NORTHERN
  KENTUCKY...AND SOUTHEAST INDIANA.

* TEMPERATURES...LOWS IN THE MIDDLE 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE 
  TONIGHT INTO THURSDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
5 follow-up statements
427 
WWUS71 KILN 101305
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT WED OCT 10 2012

KYZ100-OHZ082-088-102115-
/O.CAN.KILN.FR.Y.0007.000000T0000Z-121010T1400Z/
/O.CON.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/
LEWIS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...PIKETON...PORTSMOUTH
905 AM EDT WED OCT 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FROST ADVISORY.

* LOCATIONS...PORTIONS OF SOUTHERN OHIO AND NORTHERN KENTUCKY.

* TEMPERATURES...LOWS WILL BE IN THE UPPER 20S TO AROUND 30
  DEGREES TONIGHT.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT
  INTO THURSDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>099-OHZ046-055-061>064-070>073-077>081-
102115-
/O.CON.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-DELAWARE-
FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-
CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...DELAWARE...COLUMBUS...
DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
905 AM EDT WED OCT 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO...
  NORTHERN KENTUCKY...AND SOUTHEAST INDIANA.

* TEMPERATURES...LOWS IN THE MIDDLE 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE 
  TONIGHT INTO THURSDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
367 
WWUS71 KILN 101958
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT WED OCT 10 2012

INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088-
111000-
/O.CON.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
DELAWARE-FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...DELAWARE...
COLUMBUS...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
358 PM EDT WED OCT 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO...NORTHERN
  KENTUCKY AND SOUTHEAST INDIANA.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT 
  INTO THURSDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
739 
WWUS71 KILN 110125
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT WED OCT 10 2012

INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088-
111000-
/O.CON.KILN.FZ.W.0012.121011T0400Z-121011T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
DELAWARE-FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...DELAWARE...
COLUMBUS...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
925 PM EDT WED OCT 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO...
  NORTHERN KENTUCKY AND SOUTHEAST INDIANA.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING LATE TONIGHT 
  INTO THURSDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
723 
WWUS71 KILN 110720
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
320 AM EDT THU OCT 11 2012

INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088-
111400-
/O.CON.KILN.FZ.W.0012.000000T0000Z-121011T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
DELAWARE-FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...DELAWARE...
COLUMBUS...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
320 AM EDT THU OCT 11 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...PORTIONS OF CENTRAL OHIO...SOUTHERN OHIO... 
  NORTHERN KENTUCKY AND SOUTHEAST INDIANA.

* TEMPERATURES...LOWS IN THE MIDDLE 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL BE BELOW FREEZING THIS MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
169 
WWUS71 KILN 111353
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
953 AM EDT THU OCT 11 2012


INZ073>075-080-KYZ089>100-OHZ046-055-061>064-070>073-077>082-088-
111500-
/O.EXP.KILN.FZ.W.0012.000000T0000Z-121011T1400Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
DELAWARE-FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-
WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...DELAWARE...
COLUMBUS...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...
PIKETON...PORTSMOUTH
953 AM EDT THU OCT 11 2012

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

ABUNDANT SUNSHINE WAS ALLOWING TEMPERATURES TO WARM UP ABOVE
FREEZING. THEREFORE...THE FREEZE WARNING WILL EXPIRE AT 10 AM.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Oct 10, 1:32 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Oct 10, 1:32 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
132 AM EDT WED OCT 10 2012

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA TONIGHT AND MOVE THROUGH
WEDNESDAY MORNING. HIGH PRESSURE WILL WORK BACK INTO THE AREA BY
WEDNESDAY NIGHT. ANOTHER WEAK COLD FRONT WILL CROSS THE REGION
THURSDAY NIGHT...WITH HIGH PRESSURE RETURNING FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
TEMPERATURES IN THE EXTREME SE HAVE FALLEN INTO THE UPPER 30S.
CLOUDS WILL NOT WORK IN THERE FOR SEVERAL HOURS AND WINDS ARE
LIGHT. LOWERED MIN TEMPERATURES IN THAT REGION TO THE MID 30S...SO
EXPECT FROST TO DEVELOP. HAVE ISSUED A FROST ADVISORY FOR TONIGHT
FOR PIKE...SCIOTO AND LEWIS COUNTIES.

ELSEWHERE CDFNT WILL BE PUSHING E OVERNIGHT...CAUSING THE CLOUDS
TO INCREASE GRADUALLY FROM W TO E. STILL LOOKS LIKE A CHC OF SHRA
FROM ABOUT I-70 NWD. KEPT LOWS AS IS FOR LOCATIONS OUTSIDE OF THE
FROST ADVISORY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
CLOUD COVER WILL DECREASE WEDNESDAY AS THE COLD FRONT MOVES EAST
TO BE REPLACED BY HIGH PRESSURE AND A DRY AIRMASS. HIGHS WILL NOT
REACH 60 IN MOST LOCATIONS.

UNDER HIGH PRESSURE...LIGHT WINDS AND CLEAR SKIES ON WEDNESDAY
NIGHT...TEMPERATURES WILL LIKELY FALL TO AROUND FREEZING OR
SLIGHTLY BELOW. THEREFORE...WENT WITH A FREEZE WATCH FOR COUNTIES
WHERE OUR FROST/FREEZE PROGRAM REMAINS ACTIVE.

SKIES WILL BE SUNNY ON THURSDAY WITH TEMPERATURES RISING TO
AROUND 60 AS HIGH PRESSURE MOVES EAST. KEPT A LOW CHANCE OF
SHOWERS THURSDAY NIGHT IN FAR SOUTHERN COUNTIES WHERE A FEW
SHOWERS MAY DEVELOP ALONG A WEAK FRONTAL ZONE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL PATTERN ON FRIDAY STARTS OUT WITH AN EXITING S/W AND
NW FLOW FOLLOWED BY A BUILDING RIDGE ON SATURDAY. STRONG UPPER LEVEL
LOW PRESSURE OVER THE PLAINS STATES ON SATURDAY WILL TRACK NORTHEAST
TOWARDS LAKE SUPERIOR AND THE AXIS OF THIS TROUGH WILL CUT THROUGH
THE OHIO VALLEY ON SUNDAY AFTERNOON. THIS WILL BE THE HIGHEST
CHANCES FOR RAIN AS THE UPPER LEVEL ENERGY CROSSES. ZONAL WESTERLY
FLOW WILL SET UP IN ITS WAKE THROUGH THE END OF THE
FORECAST...TURNING SOUTHWEST AS THE GFS AND EUROPEAN MODEL BOTH HAVE
A L/W TROUGH DIGGING FROM CANADA THROUGH TX TUES NIGHT AND SW FLOW
OVER OHVLY.

WITH ABOVE AVERAGE CONFIDENCE IN THE UPPER LEVEL PATTERN...THE
FORECAST SHOULD LAY OUT RELATIVELY NICELY.

FRIDAY STARTS WITH COLD ADVECTION DURING THE DAY AND HIGH PRESSURE
MOVING E THROUGH THE GTLKS REGION. A COOL OVERNIGHT WILL BE THE END
OF THE COLDER TEMPERATURES OF THE PERIOD. WARM ADVECTION AND
INCREASED MOISTURE WILL SEE SATURDAY TEMPERATURES JUMP ABOUT 10
DEGREES FROM FRIDAY...AND OVERNIGHT LOWS SATURDAY WILL BE 15-20 DEG
WARMER THAN THE NIGHT BEFORE. A PRESSURE TROUGH FOLLOWING THE UPPER
PATTERN AND STRONG SURFACE LOW IN THE NORTHERN GTLKS REGION WILL
INCREASE THE THREAT FOR RAIN...POSSIBLY A LINE OF THUNDERSTORMS
EARLY ON SUNDAY...POSSIBLY PREDAWN HOURS. FLOW NEVER TURNS WEST OR
NORTHWEST AND THE MILD TEMPERATURES WITH WARM NIGHTTIME READINGS
WILL PERSIST THROUGH THE END OF THE 7 DAY FORECAST.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL MOVE ACROSS THE TERMINALS AROUND OR SHORTLY
AFTER 12Z. EXPECT LITTLE IF ANY PRECIPITATION WITH THIS...BUT IT
DOES APPEAR THAT THERE MAY BE A BRIEF PERIOD OF MVFR CEILINGS
AFTER FRONTAL PASSAGE. OTHERWISE CLOUDS ASSOCIATED WITH THE FRONT
WILL BE VFR AND CLEAR LATER IN THE DAY. WEST NORTHWEST WINDS MAY
GUST UP TO 25 KT DURING THE AFTERNOON. WINDS DECREASE AS HIGH
PRESSURE BUILDS IN LATE IN THE TAF PERIOD.

.OUTLOOK...MVFR CEILINGS AND SCATTERED THUNDERSTORMS POSSIBLE
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     OHZ046-055-061>064-070>073-077>082-088.
     FROST ADVISORY UNTIL 10 AM EDT THIS MORNING FOR OHZ082-088.
KY...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     KYZ089>100.
     FROST ADVISORY UNTIL 10 AM EDT THIS MORNING FOR KYZ100.
IN...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     INZ073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...FRANKS
AVIATION...
Hazardous weather outlook, Oct 9, 10:36 PM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT TUE OCT 9 2012

INZ050-058-059-066-OHZ026-034-035-042>045-051>054-056-060-065-074-
110245-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
FAIRFIELD-HOCKING-
1036 PM EDT TUE OCT 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ100-OHZ082-088-110245-
LEWIS-PIKE-SCIOTO-
1036 PM EDT TUE OCT 9 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.
   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>099-OHZ046-055-061>064-070>073-077>081-110245-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-DELAWARE-
FRANKLIN OH-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-
CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
1036 PM EDT TUE OCT 9 2012

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 10:34 PM EDTFrost AdvisoryILNLewis11 hr

Nearby

Freeze Warnings in Ohio, 2012Freeze Warnings in Kentucky, 2012Freeze Warnings in Indiana, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.